New Fractional Spline Polynomial for Computing Fractional Differential Equations

Main Article Content

Amina H. Ali
Faraidun K. Hamasalh
Saiwan M. Fatah

Abstract

 This paper illustrates how fractional lacunary for quartic polynomial using spline function has been constructed.  On the other hand the existence, the uniqueness and error bounded for these functions have been discussed and proved. The goal of this method is to solve fractional differential equations. The efficiency and pertinence of these new methods are illustrated by giving numerically computing examples.

Downloads

Download data is not yet available.

Article Details

How to Cite
[1]
A. H. Ali, F. K. Hamasalh, and S. M. Fatah, “New Fractional Spline Polynomial for Computing Fractional Differential Equations ”, JUBPAS, vol. 28, no. 1, pp. 101-109, Apr. 2020.
Section
Articles